# SDR SWIA201128831

- Difficulty date: December 4, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 20,556 hours, 17,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT BURNED OUT.  (FLT 5627)  RELAMPED EMERGENCY LIGHT.
